# SDR 6BMA202505150001

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N145NE
- Make and model: Bolkms BK117D3
- Aircraft serial: 20098
- Aircraft time: 4,372 hours, 14,281 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: D652M2001102
- Part serial: M0165
- Condition: Warning Light
- Location: Tail Rotor
- Part time: 2,656 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

TAIL GEARBOX CHIP LIGHT ILLUMINATED ON GROUND DURING TRAINING.
